# SDR 95ZZZX3275

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60971
- Make and model: Cessna 150J
- Aircraft serial: 15070705
- Engine: Cont O200A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4201
- Condition: Coil Cracked
- Location: Engine
- Part time: 745 hours
- Component: Slick
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF INTERNAL COMPONENTS OF MAGNETO AT ANNUAL INSPECTION, HIGH TENSION COIL WAS FOUND CRACKED.
